# SDR IPXA09657649

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410251G
- Part serial: 000816
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NR 2 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACK AT OSS872, LHW NR 2 SLAT OSS872 INBD NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 45.  ORG MAT'L 7075T6-00631N CRACK LENGTH .125 INCH DAMAGED SKIN CUTOUT 6.875 INCH BY 9.125 INCH THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L CLAD 7075T6-0071N AS DOUBLER, CLAD 7075-T6-00631N IN AS REPAIR PLATE.  REPAIR SIZE IS 10 INCH BY 12.375 INCH.
